Lefschetzsätze und Hyperkonvexität.

Michael Schneider

Inventiones mathematicae (1976)

  • Volume: 31, page 183-192
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Schneider, Michael. "Lefschetzsätze und Hyperkonvexität.." Inventiones mathematicae 31 (1976): 183-192. <http://eudml.org/doc/142360>.

author = {Schneider, Michael},
journal = {Inventiones mathematicae},
language = {ger},
pages = {183-192},
title = {Lefschetzsätze und Hyperkonvexität.},
url = {http://eudml.org/doc/142360},
volume = {31},
year = {1976},

AU - Schneider, Michael
TI - Lefschetzsätze und Hyperkonvexität.
JO - Inventiones mathematicae
PY - 1976
VL - 31
SP - 183
EP - 192
LA - ger
UR - http://eudml.org/doc/142360
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.